I took some Excedrin Migraine at 9am. Is it safe for me to take some Midol?
Question posted by jamie4022 on 17 May 2019
Last updated on 18 May 2019 by masso
Both contain Acetaminophen, so be careful taking too much, it is safe to take both but there is a therapeutic duplication, meaning both contain as I mentioned Acetaminophen.
Interactions between your drugs
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Other drug and disease interactions
Excedrin Migraine (acetaminophen / aspirin / caffeine) interacts with more than 400 other drugs and more than 20 diseases.
Midol (acetaminophen / pamabrom) interacts with more than 100 other drugs and 4 diseases.
Drug and food interactions
Applies to: Excedrin Migraine (acetaminophen / aspirin / caffeine)
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your health care provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Therapeutic duplication warnings
Therapeutic duplication is the use of more than one medicine from the same drug category or therapeutic class to treat the same condition. This can be intentional in cases where drugs with similar actions are used together for demonstrated therapeutic benefit. It can also be unintentional in cases where a patient has been treated by more than one doctor, or had prescriptions filled at more than one pharmacy, and can have potentially adverse consequences.
The recommended maximum number of medicines in the 'acetaminophen' category to be taken concurrently is usually one. Your list includes two medicines belonging to the 'acetaminophen' category:
Excedrin Migraine (acetaminophen / aspirin / caffeine)
Midol (acetaminophen / pamabrom)
Note: The benefits of taking this combination of medicines may outweigh any risks associated with therapeutic duplication. This information does not take the place of talking to your doctor. Always check with your health care provider to determine if any adjustments to your medications are needed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.